# SDR ASAA1058615

- Difficulty date: December 8, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,810 hours, 3,488 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7658
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,210 hours, 5,519 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 5000 FEET SOUR "DIRTY SOCKS" SMELL PRESENT IN FLT DECK.  CONFIRMED APU IS THE SOURCE OF CABIN ODOR REF TASK 05 60 00 280 801C1.  ALSO RAN BOTH PACKS WITH BOTH ENGINES.  SMELL ONLY RETURNED WHEN APU WAS SELECTED.  REMOVED AND REPLACED APU PER MM 49 11 00 400 803 AND TC 78349010.  ACCOMPLISHED EA 800 05EA 04407.  NO ODORS NOTED.
